EconPapers    
Economics at your fingertips  
 

Generalized Means and Randomization Scheme of Nash Equilibria

Walter Briec, Audrey Dumas and Jeremie Mauranyapin
Additional contact information
Walter Briec: LAMPS - LAboratoire de Modélisation Pluridisciplinaire et Simulations - UPVD - Université de Perpignan Via Domitia

Post-Print from HAL

Abstract: In this paper, a class of generalized convex games is introduced. Existence properties of Nash equilibria, in mixed and pure strategies, are proposed. These properties are studied by considering limit cases related to a specific class of semi-lattice games. We propose an interpretation of our results based on Atkinson's notion of generalized means. We also show that our approach makes it possible to propose a preference scheme taking into account the notion of prioritarianism.

Date: 2023-05-13
References: Add references at CitEc
Citations:

Published in International Game Theory Review, 2023, 25 (04), 2350009, 41 pp, ⟨10.1142/S0219198923500093⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-04784054

DOI: 10.1142/S0219198923500093

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-04784054